{"project":[{"name":"Reglas de Conectividad funcional en el hipocampo","_id":"26366136-B435-11E9-9278-68D0E5697425"},{"name":"ISTplus - Postdoctoral Fellowships","call_identifier":"H2020","_id":"260C2330-B435-11E9-9278-68D0E5697425","grant_number":"754411"}],"page":"3201-3207","main_file_link":[{"url":"https://arxiv.org/abs/1901.09955","open_access":"1"}],"oa_version":"Preprint","volume":342,"date_updated":"2023-08-29T06:31:41Z","external_id":{"arxiv":["1901.09955"],"isi":["000486358100025"]},"year":"2019","intvolume":" 342","doi":"10.1016/j.disc.2019.06.031","isi":1,"publication_status":"published","citation":{"apa":"Silva, A., Arroyo Guevara, A. M., Richter, B., & Lee, O. (2019). Graphs with at most one crossing. Discrete Mathematics. Elsevier. https://doi.org/10.1016/j.disc.2019.06.031","mla":"Silva, André, et al. “Graphs with at Most One Crossing.” Discrete Mathematics, vol. 342, no. 11, Elsevier, 2019, pp. 3201–07, doi:10.1016/j.disc.2019.06.031.","ista":"Silva A, Arroyo Guevara AM, Richter B, Lee O. 2019. Graphs with at most one crossing. Discrete Mathematics. 342(11), 3201–3207.","ieee":"A. Silva, A. M. Arroyo Guevara, B. Richter, and O. Lee, “Graphs with at most one crossing,” Discrete Mathematics, vol. 342, no. 11. Elsevier, pp. 3201–3207, 2019.","short":"A. Silva, A.M. Arroyo Guevara, B. Richter, O. Lee, Discrete Mathematics 342 (2019) 3201–3207.","ama":"Silva A, Arroyo Guevara AM, Richter B, Lee O. Graphs with at most one crossing. Discrete Mathematics. 2019;342(11):3201-3207. doi:10.1016/j.disc.2019.06.031","chicago":"Silva, André , Alan M Arroyo Guevara, Bruce Richter, and Orlando Lee. “Graphs with at Most One Crossing.” Discrete Mathematics. Elsevier, 2019. https://doi.org/10.1016/j.disc.2019.06.031."},"department":[{"_id":"UlWa"}],"type":"journal_article","month":"11","date_created":"2019-07-14T21:59:20Z","_id":"6638","title":"Graphs with at most one crossing","oa":1,"day":"01","quality_controlled":"1","abstract":[{"text":"The crossing number of a graph G is the least number of crossings over all possible drawings of G. We present a structural characterization of graphs with crossing number one.","lang":"eng"}],"publication":"Discrete Mathematics","scopus_import":"1","status":"public","publisher":"Elsevier","ec_funded":1,"user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","language":[{"iso":"eng"}],"article_processing_charge":"No","publication_identifier":{"issn":["0012-365X"]},"author":[{"full_name":"Silva, André ","first_name":"André ","last_name":"Silva"},{"orcid":"0000-0003-2401-8670","full_name":"Arroyo Guevara, Alan M","id":"3207FDC6-F248-11E8-B48F-1D18A9856A87","last_name":"Arroyo Guevara","first_name":"Alan M"},{"full_name":"Richter, Bruce","first_name":"Bruce","last_name":"Richter"},{"last_name":"Lee","first_name":"Orlando","full_name":"Lee, Orlando"}],"issue":"11","date_published":"2019-11-01T00:00:00Z"}